Binariness and rational choice
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 5 (1983)
Issue (Month): 1 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Heller, Yuval, 2012.
Games and Economic Behavior,
Elsevier, vol. 76(2), pages 375-390.
- Lahiri, Somdeb, 2001.
"Axiomatic characterizations of voting operators,"
Mathematical Social Sciences,
Elsevier, vol. 41(2), pages 227-238, March.
- Llinares, Juan-Vicente & Sanchez, M. Carmen, 1999. "Non-binary choice functions on non-compact sets," Economics Letters, Elsevier, vol. 63(1), pages 29-32, April.
- Begoña Subiza & Josep Peris, 2000.
"Choice Functions: Rationality re-Examined,"
Theory and Decision,
Springer, vol. 48(3), pages 287-304, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.